# SDR CALA2015022000121

- Difficulty date: February 20, 2015
- Submitted: February 20, 2015
- Operation: Air carrier
- Aircraft: N68842
- Make and model: Boeing 737924ER
- Aircraft serial: 42183
- Aircraft time: 10 hours, 7 cycles
- System (JASC): 5101 · Aircraft Structures
- Part: Unknown
- Condition: Vibration
- Location: Airframe
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

PRONOUNCED AIRFRAME VIBRATION AFTER GEAR & FLAP RETRACTION.  NOTICEABLE VIBRATION IN YOKE & ON FLOOR.  FELT SPOILERS WEAR PARTLY UP.  ENG INDICATIONS NORMAL.  TROUBLE SHOT AIRFRAME VIBRATION IAW AMM 05-51-67.  NO DEFECTS NOTED ON GND.  THIS SUBMISSION FOR MRR PURPOSES & CONSIDERATION.  ACFT ENROUTE BUT RETURNED FOLLOWING ABOVE FLIGHT DISCREPANCY.  ACFT HAD DEPARTED FOLLOWING KA, SSW MOD VISIT.  FOLLOWING EG & TOMC TROUBLESHOOTING DIRECTIONS THERE WERE NO DEFECTS FOUND.  ACFT SUBSEQUENTLY FLEW WITH A CHECK CREW WITH NO ABNORMAL VIBRATION NOTED & RETURNED TO SERVICE.
